What psychological reasons cause irritability,non-cooperation,stickiness during medical treatment?
User rating for this question
My 85 year old mother is in a nursing home. Before this event and now, she was told to keep her legs elevated on an incline chair or on a box made for her especially. Under no circumstances does she comply with the doctor’s request and fights when one reminds her. Her logic is not valid concerning the legs being lifted requirement. She has cellulites and when tight elastic stockings were strongly advised several times she really put up a very strong and unreasonable fight several times and had no faith in the doctors even if her legs “were to be removed." What do you think the psychological reasons for this are? 53 year old male for the last year and a half has been visiting strip bars with full contact with women but he is fully dressed. Woman is nude except for panties. Rarely is the vagina area touched due to the laws but when the area is touched it is over the panties. Massage parlours are also used. No exchange of fluids however girl puts finger on rectum ( no entry but mocks it as if about to ) and oral sex by the woman is always with condom but a few times was with non latex surgical gloves as condom was not available. No anal entry into the woman by the male but penis pressed against the woman’s rear between. Woman fondles mans penis without condom and massages the rest of the body. Are STD's of concern here in these two situations? Today is the 5th of December. If sexual activity as stated above ceases when should a bloodiest should be done to check for all possible diseases. Is hiv an automatic death sentence today? Male is heterosexual 100% all the time.
Posted Wed, 25 Dec 2013 in Mental Health
Answered by Dr. Srikanth Reddy 3 hours later
Brief Answer: Senescence; No HIV risk Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Regarding your first query, your mother is 85 year old and there is a period called senescence.This period involves irritability, non-cooperation, stickiness. Its very common in old age and 85 years person can be expected to behave this way. Its a normal old age occurrence. The only possible way is counselling by a counselor who can convince her to keep her legs in the stated posture. The same has to be done by discussing the advantages and disadvantages of keeping the posture and not keeping the posture respectively. Regarding your second query there is no risk of HIV by hugging or kissing or touching the private parts unless there is exposure to the mucus or liquids. Even if you touch a mucus area, there is a very less chance of HIV transmission. Still it is advisable to maintain a safe distance. You may do a blood test in 3 weeks from now. HIV is an automatic death sentence although delayed with the use of medications. Its not curable. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: bit.ly/dr-srikanth-reddy Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
People also viewed
- Champix for hydrocodone withdrawal
- What psychological reasons cause irritabilitynon-cooperationstickiness during medical treatment
- What is the reason and treatment of nightfall
- Can i take champix while on fluoxetine
- Encopresis psychological causes and treatment
- Can i take champix while taking methotrexate
- Can you lose weight while on champix
- Does adderall effect the pancreas
- How to increase quality of sprums
- Mixing duromine with anti depressants
- Symptoms of amoeba in adults and children
- What is the cause and treatment for pain during intercourse
- Underactive thyroid and champix
- What do you do if your child drinks aftershave what symptoms do i watch for
- What is the treatment for allergy to medication